Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Red color patches on lower abdominal area, have turned to big black circles. What could it be and its cure?

Hi Dr. Good Evening! I have found some red color patches on my skin in lower abdominal area, as per my primary understanding, it is Ringworm , I have neglected for some time and applied Ring gaurd ointment, then it turned to black but spread to bigger circle. suddenly today I have found 2 other small oval shaped patches on both sides of the bigger one (about 4 inches gap), What could be the solutions, is there any medicine you suggest? Why this has infected me? Thanks, Anil.
Asked On : Tue, 25 Sep 2012
Answers:  1 Views:  213
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to HealthcareMagicForum

Hi..Anil.. the above symtoms are suggestive of tenia cruris infection... you need to be clinically examined and treated.. wearing wet underwear's, wet cloths , cloths not drying under sun can lead to this kind of infection.. consult a dermatologist,..

Take care..
Answered: Tue, 25 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor